# SDR SWAA2021082498148

- Difficulty date: July 25, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT ; 2021-348872 / [01] TOOL USED PN:MIZ-21C; SN: 769680; DUE DATE: 26-FEB-21; [02] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED BTW BS727D+14 TO BS767+10 AND RBBL13.84 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND DRAWING 146A7500 REV A. MATERIAL USED BAC1509-100688 PO.2021 172332; BAC1520-1397 T76511 PO.2020 207476; [03] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED BTW BS727D+14 TO BS767+10 AND RBBL13.84 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND DRAWING 146A7500 REV A. MATERIAL USED BAC1509-100688 PO.2021 172332; BAC1520-1397 T76511 PO.2020 207476. RII
